# SDR C2XA09SH166

- Difficulty date: May 24, 2009
- Submitted: May 24, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 23,829 hours, 22,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM HAD CORROSION AT NUT PLATE HOLES AT FRAME 20.  MAINTENANCE REPAIRED RT OMEGA BEAM AT FRAME 20 IAW EC5320-01461.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
